# SDR DALA2017030101673

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE LEFT SIDE STA 1640 TO 1661 LBL 54 SUPPORT BEAM CORRODED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. FABRICATED REPAIR AND INSTALLED REF SRM.
